# SDR SWIA201025019

- Difficulty date: October 9, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 18,650 hours, 15,650 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

L JETPIPE OVERHEATT WARNING MESSAGE IN FLIGHT.  LED TO LT ENGINE SHUTDOWN IN FLIGHT.  (FLT 6611)  REPAIRED LOOP A AND B TERMINAL ENDS.
